# SDR IXXA9639

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 5260 · Entrance Stairs
- Part: Switch
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MKE - WHEN LANDING GEAR WAS RETRACTED ON TAKEOFF, DOOR WARNING LIGHT REMAINED ILLUMINATED.  THE GEAR WAS CYCLED, BUT THE INDICATION REMAINED THE SAME.  UPON ARRIVAL AT TOL, MAINTENANCE INSPECTED THE MLG DOOR AND FOUND THE LANDING GEAR DOOR STRIKER AND SWITCH DIRTY.  THE SWITCH AND STRIKER WERE CLEANED AND LUBRICATED, AND OPS CHECKED PER DC-8 MM 56-60-01.  ALL WAS NORMAL, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
